# SDR SWAA2015021036441

- Difficulty date: January 30, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR20123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEPLS CRACKED.  R & R EEPLS IAW MM.
